Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Experiencing horrible cramps and bright red bleeding, not the usual periods. What is it ?

Hello, I am a 23 year old female. I have been experiencing horrible cramps and bright red bleeding for 2 days now, this morning it was worse. The bleeding isn t like my normal periods, its bright red instead of dark, and mucusy. I had light spotting earlier in the month about 6 days after my period, but this just came out of nowhere and I m worried about it. Please help.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi and thanks for the query,
The commonest cause of abnormal bleeding usually deserves a careful exclusion of a pregnancy or ectopic pregnancies. Beta HCG measurement, abdominal ultrasound to check for fibroids or any lesion in the uterus would be useful.
It is however not rare to for girls between the girls of 18 to 25 to experience such disturbances. Stress could be an aggravating factor. The opinion of a gynecologist could be very useful. Kind regards

Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor